MathSciNet Relay Station
MathSciNet bibliographic data
MR921238 (89k:60117) 60J60 (60G07 60H05 60J25)
Rogers, L. C. G.; Williams, David Diffusions, Markov processes, and martingales. Vol. 2. Itô calculus. Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics. John Wiley & Sons, Inc., New York, 1987. xiv+475 pp. ISBN: 0-471-91482-7
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement